How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Cardiology
Satisfied Customers: 55466
Experience:  Cardiology Expert
55099014
Type Your Cardiology Question Here...
Dr. Phil, MD is online now

I am having adverse symptoms with bisopr idol ... Mainly coughing

Resolved Question:

I am having adverse symptoms with bisopr idol
... Mainly coughing and loss of sexual desire.
I am taking 2.5 mg on the morning .
I don't think I can stand symptoms much longer
.. Only been one week .
Are there any less symptomatic alternatives ?
Submitted: 2 years ago.
Category: Cardiology
Expert:  Dr. Phil, MD replied 2 years ago.
Hello. I'm Dr. Phil, licensed and practicing internist. Excellent service is my goal.
can you list all your medicines by name?
Customer: replied 2 years ago.

2.5 bisoprosol

2.5 ramipril

75mg aspirin

80 statin

Expert:  Dr. Phil, MD replied 2 years ago.
ramipril is causing cough. I'm quite sure of that Raj
Change it to losartan. It will do the same and not cause cough
The bisoprolol is causing the other.
I would ask to come off it if you can. carvedilol has less side effects too. You could ask to change to this
Dr. Phil, MD and other Cardiology Specialists are ready to help you
Expert:  Dr. Phil, MD replied 2 years ago.
I noticed that our chat is not complete.

My main goal is your 100% satisfaction and for you to consider this service excellent. If you are not 100% satisfied, just click reply and I will happily provide more information.
Expert:  Dr. Phil, MD replied 2 years ago.
I appreciate the excellent rating.

I would be happy to help you in the future. Just ask for feedback. Thank you. :) Dr. Phil in your question opening or bookmark this page http://www.justanswer.co.uk/medical/expert-irondoc/

I greatly appreciate a positive rating in the customer satisfaction survey that you will receive via email. It is important for me to get your feedback. Thank you. :)

Related Cardiology Questions